| Model Number |
CNWTT5 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, lens was damaged.The lens did not touch the patient.Additional information was received and stated, back haptic went straight when advancing.The procedure was completed on the same day, issue noticed prior to patient contact.Procedure done as normal and unsure of why it went straight.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).